# SDR SWAA2025022489282

- Difficulty date: January 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT LIGHT STA 500C LT SIDE AT PASSENGER CABIN (1EA) 2025-80692 <[01]. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK STA 500C LT SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805; TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK STA 500C LT SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805; TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.
